# SDR SWAA2019050732413

- Difficulty date: May 6, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 37,435 hours, 22,557 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38007021
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, APU FAILED IN FLIGHT ABOVE 35,000 (WORKS ON GROUND).  R&R LOW OIL PRESSURE SWITCH PER AMM.
